Clin Oncol | Volume 6, Issue 1 | Case Report | Open Access
Anna Majewska*, Dorota Miętkiewska-Leszniewska and Małgorzata Wierzbicka
Department of Otolaryngology, Head and Neck Surgery, Poznan University of Medical Sciences, Poland
*Correspondance to: Anna MajewskaFulltext PDF
The report describes the case of a 54-year-old man who was treated for tongue cancer primarily with chemoradiotherapy. He was not consented for surgical treatment. He was known to have type II diabetes and arterial hypertension. Prior to his chemotherapy, a gastrostomy and tracheotomy were performed. Following these procedures, the healing process was notably prolonged. A further longterm consequence of chemoradiotherapy was the development of a massive phlegmon of the floor of the mouth, neck and chest. He also experienced extensive bleeding from the base of the tongue. Finally, the diagnosis of bleeding from the base of the tongue on the right side in the course of a facial artery pseudoaneurysm and radionecrosis in the base of the tongue, tonsil-glossal angle and lateral wall of the throat on the right side was made. Embolization of the aneurysm was performed resulting in termination of the bleeding. The article discusses the process of pseudoaneurysms formation, reasons for their occurrence, as well as methods of treatment.
Pseudoaneurysm; Tongue cancer; Chemoradiotherapy; Phlegmon
Majewska A, Miętkiewska-Leszniewska D, Wierzbicka M. A Case of a Rare Pseudoaneurysm of the Proximal Part of the Facial Artery in a 54-Year-Old Man. Clin Oncol. 2021;6:1771..